# SDR FDEA200812035060

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65564416
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 950 AT STR 29R OTBD SIDE HAS LEVELING COMPOUND CRACKED, BELOW FAILSAFE.  CORROSION ON FAILSAFE BS 950 STR 29R TO STR 28R.  REMOVED LEVELING COMPOUND AND FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  CUT OUT DAMAGE AREA IAW SRM 51-10-1 AND 51-40-4 FIG 1.  FABRICATED REPAIR ANGLE AND REPAIR FILLER IAW SRM 51-40-4 FIG 1 AND 53-10-2 FIG 5.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-40-4 FIG 1 AND 51-30-2.  REAPPLIED LEVELING COMPOUND IAW SOPM 20-41-05.
